# SDR DXTA200702389

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N840QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258340
- Aircraft time: 7,742 hours, 5,590 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, WHEN APU BLEED WAS SELECTED, HAD A STRONG FUEL SMELL IN CABIN.   INSPECTED SPR VALVE DOOR - AFT EQUIPMENT BAY FOR FUEL ODOR, OPENED WHEEL WELLS AND PANELS IN WHEEL WELLS, LOWER FLAPS, INSP FUEL LINE CONNECTIONS, NO FUEL NOTED ANYWHERE.  LAST LEG VENTRAL TANK WAS USED - SPR. SUSPECT FUEL SPILLAGE.  CLOSED DOOR IN CABIN.
